# SDR SWAA2023050544314

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 50,468 hours, 25,711 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Loose
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL 663 ATTACH ANGLE BRACKET LOOSE<[01] REINSTALLED R/H WHEEL WELL 663 ATTACH ANGLE BRACKET AS PER SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1.
